Head feels strange/tired on stimulants

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Head feels strange/tired on stimulants

Viewing 1 reply thread
  • Author
    Posts
    • #124410
      unverified
      Participant

      I’m prescribed 30mg of Adderall XR and 1200mg of Gabapentin for ADHD and GAD. When I first started taking Adderall XR, everything worked fine and of course as my body adjusted the strange mental feeling began, same thing with when I was prescribed 60mg of Vyvanse. I’ve noticed Gabapentin is one of the culprits, the issue is that this happens if I take the gabapentin too late at night or too early at night. Either way, I don’t actually feel awake while on my stimulants now because of that strange dull feeling right above my eyes. This goes away with a higher dose, but that’s definitely a slippery slope that I don’t want to go down.

      Any ideas or suggestions?

    • #124434
      McMuffin
      Participant

      Stimulants almost killed me. Have you talked to your doctor?

Viewing 1 reply thread

You must be logged in to reply to this topic.